CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Path extendability of claw-free graphs 期刊论文
DISCRETE MATHEMATICS, 2006, 卷号: 306, 期号: 16, 页码: 2010-2015
Authors:  Sheng, Yu;  Tian, Feng;  Wang, Jianglu;  Wei, Bing;  Zhu, Yongjin
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
claw-free graphs  detour  locally connected  path extendable  
一个关于余直径的度条件 期刊论文
系统科学与数学, 2003, 卷号: 023, 期号: 001, 页码: 100
Authors:  贾振声;  朱永津
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
图的周长的一个度条件英文 期刊论文
数学研究与评论, 2001, 卷号: 21, 期号: 1, 页码: 60
Authors:  朱永津;  周杰
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
k1p约束图的完全圈可扩性 期刊论文
高校应用数学学报a辑, 1998, 卷号: 013, 期号: 003, 页码: 319
Authors:  朱永津;  王江鲁
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
pathextensibilityofconnectedlocally2connectedk13freegraphs 期刊论文
systemsscienceandmathematicalscience, 1997, 卷号: 10, 期号: 3, 页码: 267
Authors:  Zhu Yongjin;  Wang Jianglu
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
anewneighborhoodunionconditionforhamiltoniangraphs 期刊论文
actamathematicasinicanewseries, 1997, 卷号: 13, 期号: 2, 页码: 187
Authors:  Wei B(卫兵);  Zhu YJ(朱永津)
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
panconnectivityand2connectedclawfreegraphs 期刊论文
systemsscienceandmathematicalscience, 1996, 卷号: 9, 期号: 1, 页码: 5
Authors:  Zhu Yongjin;  Gao Jingzhen
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
图的连通度与Hamilton连通性 期刊论文
科学通报, 1992, 卷号: 037, 期号: 020, 页码: 1837
Authors:  王中兴;  朱永津
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
implicitdegreesandchvatalsconditionforhamiltonicity 期刊论文
systemsscienceandmathematicalscience, 1989, 卷号: 2, 期号: 4, 页码: 353
Authors:  Zhu YJ(朱永津);  Gao JZ(高敬振)
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10